# SDR DALA2021030901342

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CORROSION SPIGOT FITTING RECEPTACLE BORE ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT FITTING RECEPTACLE BORE ON LH PYLON AS PER A320 SRM 54-51-12. (1749453)
